# SDR USAASB00182

- Difficulty date: July 2, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817392
- Condition: Failed
- Location: Flap Indicator
- Part time: 27,325 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

MIA - FLT 2781 - ON FINAL APPROACH INTO MIA, THE FLAPS BECAME ASYMMETRIC AND WOULD NOT EXTEND BEYOND FIVE DEGREES.  CREW ACCOMPLISHED GO-AROUND AND THEN PROCEEDED TO USE THE ALTERNATE FLAP EXTENSION PROCEDURES.  PROCEDURE WAS SUCCESSFUL AND THE AIRCRAFT LANDED WITH FIFTEEN DEGREE FLAPS.  LANDING WAS UNEVENTFUL AND NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE LEFT FLAP POSITION TRANSMITTER BAD.  REMOVED AND REPLACED THE LEFT FLAP POSITION TRANSMITTER PER MM 27-58-12A.  OPERATIONAL CHECK GOOD.  AS PRECAUTIONARY, REMOVED AND REPLCED THE RIGHT FLAP POSITION TRANSMITTER (P/N 18-1738-1) PER MM 27-58-12A.  OPS CHECK GOOD.  (M)
